# SDR YENA2023121201569

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING CORROSION ON SHEAR CLIP LOCATED BTW FR86 AND STGR 28/29RH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1219262 TASKCARD: NR-00010) REF TOMX W/O # 2428 N/R# 00046. SHEAR CLIP LOCATED BTW  FR86 AND STGR 28/29RH IN AFT CARGO COMPARTMENT WAS EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-75-16. THEREFORE WAS MANUFACTURED AND REPLACED PER EMB 190 DRAWING  170-66032-001 REV.A. SRM 51-41-02, SRM 51-43-03.
